# SDR FDEA2019032019672

- Difficulty date: March 19, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,972 hours, 35,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276215
- Part serial: FX0018
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ENTRY DOOR GIRT BAR STAYED ENGAGED.  R1 DOOR  ASSIST BOTTLE BLEW.  SLIDE PARTIALLY DEPLOYED.   REMOVED AND REPLACED GIRT BAR IAW AMM 25-66-01-4. REPLACED SLIDE IAW AMM 25-66-01-4
